# SDR DALA2021101806385

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CORROSION UPPER SURFACE UPPER SKIN AT LEVEL RIB19 TRAILING EDGE AREA ON RH WING. CORRECTIVE ACTION: EVALUATED AREA AND FOUND TO BE WITHIN LIMITS PER SRM A320 57-21-11. DECAL MONITOR ESTABLISHED. (1984671)
